ending citalopram and woozy moments
I was on citalopram (aka Celexa) for about 5-6 months but recently came off it. I was taking 40mg when I stopped. My doctor instructed me to taper 5 days @ 20mg and 5 days @10mg. I took the last of the 10mg doses about 3-4 days ago.
The past 2 days or so I've noticed occasional "woozy" moments that last a second or two. They seem to happen most frequently near the end of the day, or when driving too fast. They are a little unnerving. They aren't "zaps" but they are like brief moments of uncontrollable, mostly unpredictable dizziness. It's not dizziness like normal dizziness, because it immediately passes (at least until the next "blip").
I noticed last night that I could cause them to occur by moving my eyes around a lot while closed (something i tried based on things I've read from people who can induce brain zaps this way). This would explain the woozies when driving a little too fast and you have to look at too many things at once to maintain control. At least I dont lose consciousness but I have to concentrate more during a "woozy" if I am doing something critical (like driving a car).
I am even getting them right now as I read this (as it gets later in the day, they seem to get more common, and of course light is different at night, more contrast, more direct, etc.)
Wondering if anyone has had these. I could see characterizing them as a sort of micro-mild brainzap. I know too that compared to a lot of people if this is all I'm getting I'm getting off easy! and this was something i was concerned about before getting on the drug and hesitated starting it in the first place.
I guess question I have is: When do withdrawal symptoms seem to start, and do they get worse for a while before they get better? Would it do me any good to take another 10mg or even 5mg dose every day or two or so for a bit, or is that only prolonging the inevitable?